MAUDE Adverse Event Report: VYAIRE MEDICAL LIMB--O SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL LIMB--O SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number LIMB--O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical was unable to verify the customer's reported issue.The suspect device is not available for return, as it was discarded.Based on the investigation the reported defect was not confirmed since no picture or sample was provided.Also, we are unable to review the device history record for any issue related to this customer report since the lot number was not provided.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported an incident one month ago with amn520x4f limb--o" single limb anesthesia breathing circuit.Three or four circuits didn't pass the leak test while doing a machine test.And one case during operation, the anesthesia machine showed a circuit leak in the middle of a case and they had to bag the patient but there was no patient harm.

Brand Name
LIMB--O SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11449032
Report Number8030673-2021-00152
Device Sequence Number17235693
Product Code CAI
UDI-Device Identifier10190752122987
UDI-Public(01)10190752122987
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLIMB--O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Device Catalogue NumberLIMB--O¿ SINGLE LIMB ANESTHESI
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;